×

Found 1,745 Documents (Results 1–100)

100
MathJax

On superperfection of edge intersection graphs of paths. (English) Zbl 1479.05311

Gentile, Claudio (ed.) et al., Graphs and combinatorial optimization: from theory to applications. Proceedings of the 18th Cologne-Twente workshop on graphs and combinatorial optimization (CTW2020), online, September 14–16, 2020. Cham: Springer. AIRO Springer Ser. 5, 79-91 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Laplace’s integrals and stability of the open flows of inviscid incompressible fluid. (English) Zbl 1478.76033

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 121-142 (2021).
MSC:  76E09 76B99 35Q35
PDF BibTeX XML Cite
Full Text: DOI

Numerical study of propagation of nonlinear coupled surface and leaky electromagnetic waves in a circular cylindrical metal-dielectric waveguide. (English. Russian original) Zbl 1478.78066

Comput. Math. Math. Phys. 61, No. 8, 1353-1363 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 8, 1378-1389 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Bessel descents and branching problems. (English) Zbl 1473.11101

Müller, Werner (ed.) et al., Relative trace formulas. Proceedings of the Simons symposium, Schloss Elmau, Germany, April 22–28, 2018. Cham: Springer. Simons Symp., 253-290 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Solving the problem of interpreting observations using the spline approximation of the scanned function. (English. Ukrainian original) Zbl 07378096

Cybern. Syst. Anal. 57, No. 4, 584-591 (2021); translation from Kibern. Sist. Anal. 57, No. 4, 95-103 (2021).
MSC:  65Dxx 41Axx 41-XX
PDF BibTeX XML Cite
Full Text: DOI

Investigation of eigenvalues and scattering problem for the Bogoliubov-de Gennes Hamiltonian near the superconducting gap edge. (Russian. English summary) Zbl 1479.81024

PDF BibTeX XML Cite
Full Text: DOI MNR

Computation of eigenfrequencies of an acoustic medium in a prolate spheroid by a modified Abramov method. (English. Russian original) Zbl 1455.35060

Comput. Math. Math. Phys. 60, No. 10, 1642-1655 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1697-1710 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Discreteness of the leaky wave spectrum of an open inhomogeneous metal-dielectric circular-section waveguide. (English. Russian original) Zbl 1448.35495

Differ. Equ. 56, No. 8, 1072-1080 (2020); translation from Differ. Uravn. 56, No. 8, 1095-1102 (2020).
PDF BibTeX XML Cite
Full Text: DOI

The role of Majorana-like bound states in the Andreev reflection and the Josephson effect in the case of a topological insulator. (English. Russian original) Zbl 1445.81024

Theor. Math. Phys. 202, No. 1, 72-88 (2020); translation from Teor. Mat. Fiz. 202, No. 1, 81-97 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Verification of spectral analysis of a self-adjoint differential operator “following Landau and Lifshitz” by means of its Green function. (English. Russian original) Zbl 1479.34135

Proc. Steklov Inst. Math. 309, 299-316 (2020); translation from Tr. Mat. Inst. Steklova 309, 320-337 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On a class of elliptic boundary-value problems with parameter and discontinuous non-linearity. (English. Russian original) Zbl 1445.35149

Izv. Math. 84, No. 3, 592-607 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 3, 168-184 (2020).
MSC:  35J25 35J60 35P30
PDF BibTeX XML Cite
Full Text: DOI

Assignability of Lyapunov spectrum for discrete linear time-varying systems. (English) Zbl 1446.93009

Bohner, Martin (ed.) et al., Difference equations and discrete dynamical systems with applications. ICDEA 24, Dresden, Germany, May 21–25, 2018. Proceedings of the 24th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 312, 133-147 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Stability of Poiseuille-type flows for an MHD model of an incompressible polymeric fluid. (English. Russian original) Zbl 1457.76072

Fluid Dyn. 54, No. 8, 1051-1058 (2019); translation from Prikl. Mat. Mekh. 83, No. 5-6, 779-789 (2019).
MSC:  76E05 76W05 76A10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software